# SDR 95ZZZX1620

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164BH
- Make and model: Bell 206L
- Aircraft serial: 46602
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: HO
- Nature of condition: F, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE LOST POWER IN MODERATE LEVEL HOVER.  AFTER HEARING 3 DULL THUMPS, THE NOSE YAWED AND ACFT BEGAN TO SETTLE.  PERFORMED CONTROLLED LANDING INTO 20 FEET OF WATER.  ACFT ROLLED INVERTED AND SANK.  CAUSE CURRENTLY UNKNOWN.  NTSB IS INVESTIGATING AT THIS TIME.
